# SDR R61A201302070140

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND 2 FASTENER HOLES LEFT WING PREVIOUS "MAJOR REPAIR " TO WING SPAR BORE TOLERANCES OUT OF LIMITS.  MAINTENANCE REPAIRED 2 FASTENER HOLES IAW EMB ETD 2013-170-000185-B.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
